# SDR MASA200400214

- Difficulty date: April 20, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 22,252 hours, 1,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A REPORT OF A SMOKEY/OILY ODOR IN THE CABIN. IN THE COCKPIT THE LAV SMOKE WARNING MESSAGES WERE DISPLAYED. MX WAS CALLED. MX CONFIRMED THE PRESENCE OF THE ODOR, BUT WAS UNABLE TO DUPLICATE THE PROBLEM WHILE RUNNING THE ENGINES. MX COULD NOT DUPLICATE.   NO PARTS USED
